diabetes-icon
Diabetic dip in sugar levels
I am a diabetic patient I am taking Glizid M, 1 tablet in the morning after breakfast. 1 tablet of Galvanus Met 50/500 and optisulin. But nowadays I am experiencing a dip in my sugar levels frequently. Why so and I am really finding it hard on my heart as I get a freezing/sinking feeling.
232 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Withhold the Tablet Glizid and consult a diabetologist urgently. Hypoglycemia can be dangerous and the cause for hypoglycemia also needs to be worked up.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Recommended daily allowance of sugar for diabetics
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.